Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Non-semistable Arakelov bound
and hyperelliptic Szpiro ratio
for function fields


Author: Khac Viet Nguyen
Journal: Proc. Amer. Math. Soc. 127 (1999), 3125-3130
MSC (1991): Primary 11G30, 14H05
Published electronically: July 12, 1999
MathSciNet review: 1676300
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a complex function field analogue of Szpiro's conjecture for hyperelliptic curves and some applications. The cases of function fields of positive characteristic and number fields are discussed briefly.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 11G30, 14H05

Retrieve articles in all journals with MSC (1991): 11G30, 14H05


Additional Information

Khac Viet Nguyen
Affiliation: Institute of Mathematics, P.O. Box 631, Bo Ho, 10000, Hanoi, Vietnam
Email: nkviet@thevinh.ncst.ac.vn

DOI: http://dx.doi.org/10.1090/S0002-9939-99-05426-X
PII: S 0002-9939(99)05426-X
Keywords: Non-semistable, hyperelliptic, Arakelov bound, Szpiro ratio
Received by editor(s): June 12, 1997
Published electronically: July 12, 1999
Additional Notes: The research was partially supported by the National Natural Science Basic Research Foundation of Vietnam.
Dedicated: Dedicated to the memory of Professor K. Kodaira
Communicated by: Ron Donagi
Article copyright: © Copyright 1999 American Mathematical Society